Differential equations with interface conditions

Štefan Schwabik

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 4, page 391-408
  • ISSN: 0528-2195

How to cite

top

Schwabik, Štefan. "Differential equations with interface conditions." Časopis pro pěstování matematiky 105.4 (1980): 391-408. <http://eudml.org/doc/19065>.

@article{Schwabik1980,
author = {Schwabik, Štefan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {391-408},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Differential equations with interface conditions},
url = {http://eudml.org/doc/19065},
volume = {105},
year = {1980},
}

TY - JOUR
AU - Schwabik, Štefan
TI - Differential equations with interface conditions
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 4
SP - 391
EP - 408
LA - eng
UR - http://eudml.org/doc/19065
ER -

References

top
  1. Bryan R. N., A nonhomogeneous linear differential system with interface conditions, Proc. Am. Math. Soc, 22 (1969), 270-276. (1969) Zbl0201.11002MR0241739
  2. Conti R., On ordinary differential equation with interface conditions, Jour. of Diff. Eq., 4(1968), 4-11. (1968) MR0218642
  3. Gonelli A., Un teorema di esistenza per un problema di tipo interface, Le Matematiche 22, 2(1967), 203-211. (1967) MR0240380
  4. 14] Krall A. M., Boundary value problems with interior point boundary conditions, Pacific J. of Math. 29 (1969), 161-166. (1969) MR0245894
  5. Schwabik Š., Tvrdý M., Boundary value problems for generalized linear differential equations, Czech. Math. J. 29 (104), (1979), 451-477. (1979) MR0536070
  6. Schwabik Š., Tvrdý M., Vejvoda O., Differential and Integral Equations, Boundary value problems and adjoints. Academia, Praha & Reidel, Dordrecht, 1979. (1979) MR0542283
  7. Stallard F. W., Differential systems with interface conditions, ORNL Publication No 1876, Oak Ridge, 1955. (1955) 
  8. Zettl A., Ajoint and self-adjoint boundary value problems with interface conditions, SIAM J. Appl. Math., 16 (1968), 851-859. (1968) MR0234049

Citations in EuDML Documents

top
  1. Richard C. Brown, Milan Tvrdý, Otto Vejvoda, Duality theory for linear -th order integro-differential operators with domain in determined by interface side conditions
  2. Milan Tvrdý, Generalized differential equations in the space of regulated functions (boundary value problems and controllability)

NotesEmbed ?

top

You must be logged in to post comments.